I've been doing some research. The medication I will be getting to suppress my ovaries (triptorelin) is also used in the treatment of premature puberty, as a treatment for prostate cancer, and to lower the sex drive of pedophiliacs and other sex criminals. In men, it effectively causes chemical castration. Lovely.
The medication I may be taking along with the triptorelin, Tamoxifen, has the following side effects: the most common, according to Breastcancer.org are menopausal symptoms including hot flashes, vaginal dryness, low libido, mood swings, and nausea.
The other possibility is Aromasin: the most common side effects of aromatase inhibitors are joint stiffness or joint pain.
So the side effects I'm looking at include those of menopause (hot flashes, night sweats, etc.) PLUS mood swings, nausea, low libido, and maybe some joint pain thrown in. Sounds exciting, doesn't it?
Why is the cure worse than the disease? That is my current question.